The Annals of Statistics

Discussion: Linear Smoothers and Additive Models

Walter Gander and Gene H. Golub

Full-text: Open access

Article information

Source
Ann. Statist. Volume 17, Number 2 (1989), 529-532.

Dates
First available: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176347120

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176347120

Citation

Gander, Walter; Golub, Gene H. Discussion: Linear Smoothers and Additive Models. The Annals of Statistics 17 (1989), no. 2, 529--532. doi:10.1214/aos/1176347120. http://projecteuclid.org/euclid.aos/1176347120.


Export citation